Alert archive / Pennsylvania / Cold Weather Advisories in 2025

Cold Weather Advisory 1, NWS Philadelphia/Mount Holly

January 8, 2025Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this cold weather advisory at Jan 8, 2025, 2:23 AM EST for Carbon County, Monroe County, Pennsylvania. It took effect at Jan 8, 2025, 7:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2025, 2:23 AM EST (07:23 UTC)
In effect from
Jan 8, 2025, 7:00 PM EST
Expired
Jan 9, 2025, 10:00 AM EST
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Carbon County, PA, Monroe County, PA

The radar

The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2025-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2025-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

528 
WWUS71 KPHI 080723
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
223 AM EST Wed Jan 8 2025

PAZ054-055-082030-
/O.NEW.KPHI.CW.Y.0001.250109T0000Z-250109T1500Z/
Carbon-Monroe-
Including the cities of Stroudsburg and Jim Thorpe
223 AM EST Wed Jan 8 2025

...COLD WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM 
EST THURSDAY...

* WHAT...Very cold wind chills as low as 15 below expected.

* WHERE...Carbon and Monroe Counties.

* WHEN...From 7 PM this evening to 10 AM EST Thursday.

* IMPACTS...The cold wind chills as low as 15 below zero could 
  result in hypothermia if precautions are not taken. Wind chill 
  values can lead to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

PO
4 follow-up statements
735 
WWUS71 KPHI 081957
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
257 PM EST Wed Jan 8 2025

PAZ054-055-091000-
/O.NEW.KPHI.WI.Y.0003.250109T1300Z-250109T2300Z/
/O.CON.KPHI.CW.Y.0001.250109T0000Z-250109T1500Z/
Carbon-Monroe-
Including the cities of Stroudsburg and Jim Thorpe
257 PM EST Wed Jan 8 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 
10 AM EST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM EST THURSDAY...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 15 below expected. For the Wind Advisory, northwest winds 20 to 
  30 mph with gusts up to 50 mph expected.

* WHERE...Carbon and Monroe Counties.

* WHEN...For the Cold Weather Advisory, from 7 PM this evening to 10 
  AM EST Thursday. For the Wind Advisory, from 8 AM to 6 PM EST 
  Thursday.

* IMPACTS...The cold wind chills as low as 15 below zero could 
  result in hypothermia if precautions are not taken. Wind chill 
  values can lead to hypothermia with prolonged exposure. Gusty 
  winds will blow around unsecured objects. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DeSilva
228 
WWUS71 KPHI 090006
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
706 PM EST Wed Jan 8 2025

NJZ001-008-091315-
/O.EXB.KPHI.WI.Y.0003.250109T0900Z-250110T0300Z/
Sussex-Morris-
Including the cities of Morristown and Newton
706 PM EST Wed Jan 8 2025

...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST THURSDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Morris and Sussex Counties. Strongest winds across the 
  higher elevations and ridgetops.

* WHEN...From 4 AM to 10 PM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DEZ004-NJZ014-023>026-091315-
/O.EXB.KPHI.WI.Y.0003.250109T1200Z-250110T0300Z/
Delaware Beaches-Eastern Monmouth-Cape May-Atlantic Coastal Cape
May-Coastal Atlantic-Coastal Ocean-
Including the cities of Atlantic City, Rehoboth Beach, Cape May
Court House, Ocean City, Long Beach Island, and Sandy Hook
706 PM EST Wed Jan 8 2025

...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY...

* WHAT...Northwest winds 30 to 35 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...In Delaware, Delaware Beaches County. In New Jersey, 
  Eastern Monmouth, Atlantic Coastal Cape May, Cape May, Coastal 
  Atlantic, and Coastal Ocean Counties.

* WHEN...From 7 AM to 10 PM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

PAZ054-055-091315-
/O.EXT.KPHI.WI.Y.0003.250109T0600Z-250110T0600Z/
/O.CON.KPHI.CW.Y.0001.000000T0000Z-250109T1500Z/
Carbon-Monroe-
Including the cities of Stroudsburg and Jim Thorpe
706 PM EST Wed Jan 8 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST 
THURSDAY...
...WIND ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO 1 AM EST 
FRIDAY...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 11 degrees below zero expected. For the Wind Advisory, 
  northwest winds 20 to 35 mph with gusts of 45 to 55 mph expected.

* WHERE...Carbon and Monroe Counties. Strongest winds across the 
  Pocono Plateau.

* WHEN...For the Cold Weather Advisory, until 10 AM EST Thursday. 
  For the Wind Advisory, from 1 AM Thursday to 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  cold wind chills as low as 10 below zero could result in 
  hypothermia if precautions are not taken. Wind chill values can 
  lead to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

Staarmann
373 
WWUS71 KPHI 090823
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
323 AM EST Thu Jan 9 2025

PAZ054-055-092130-
/O.CON.KPHI.CW.Y.0001.000000T0000Z-250109T1500Z/
/O.CON.KPHI.WI.Y.0003.000000T0000Z-250110T0600Z/
Carbon-Monroe-
Including the cities of Jim Thorpe and Stroudsburg
323 AM EST Thu Jan 9 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS 
MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...For the Cold Weather Advisory, very cold wind chills as low 
  as 13 degrees below zero expected. For the Wind Advisory, 
  northwest winds 20 to 35 mph with gusts of 45 to 55 mph expected.

* WHERE...Carbon and Monroe Counties.

* WHEN...For the Cold Weather Advisory, until 10 AM EST this 
  morning. For the Wind Advisory, until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  cold wind chills as low as 15 below zero could result in 
  hypothermia if precautions are not taken. Wind chill values can 
  lead to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NJZ001-008-092130-
/O.CON.KPHI.WI.Y.0003.250109T0900Z-250110T0300Z/
Sussex-Morris-
Including the cities of Newton and Morristown
323 AM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Morris and Sussex Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DEZ004-NJZ014-023>026-092130-
/O.CON.KPHI.WI.Y.0003.250109T1200Z-250110T0300Z/
Delaware Beaches-Eastern Monmouth-Cape May-Atlantic Coastal Cape
May-Coastal Atlantic-Coastal Ocean-
Including the cities of Atlantic City, Cape May Court House,
Rehoboth Beach, Sandy Hook, Ocean City, and Long Beach Island
323 AM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM 
EST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...In Delaware, Delaware Beaches County. In New Jersey, 
  Eastern Monmouth, Atlantic Coastal Cape May, Cape May, Coastal 
  Atlantic, and Coastal Ocean Counties.

* WHEN...From 7 AM this morning to 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AKL
760 
WWUS71 KPHI 091458
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
958 AM EST Thu Jan 9 2025

PAZ054-055-100400-
/O.EXP.KPHI.CW.Y.0001.000000T0000Z-250109T1500Z/
/O.CON.KPHI.WI.Y.0003.000000T0000Z-250110T0600Z/
Carbon-Monroe-
Including the cities of Jim Thorpe and Stroudsburg
958 AM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...
...COLD WEATHER ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Carbon and Monroe Counties.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Although the Cold Weather Advisory will be 
  allowed to expire at 10 am, it will still be cold and windy today. 
  A Cold Weather Advisory is issued when apparent temperatures or 
  wind chills are expected to be at least -10 degrees. While the 
  region will see temperatures increase from -10, wind chill 
  temperatures this afternoon are not expected to climb higher than 
  5 above. So continue to prepare for the cold and wind today. Use 
  caution while traveling outside. Wear appropriate clothing, a hat, 
  and gloves. Keep pets indoors as much as possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DEZ004-NJZ014-023>026-100300-
/O.CON.KPHI.WI.Y.0003.000000T0000Z-250110T0300Z/
Delaware Beaches-Eastern Monmouth-Cape May-Atlantic Coastal Cape
May-Coastal Atlantic-Coastal Ocean-
Including the cities of Ocean City, Sandy Hook, Cape May Court
House, Long Beach Island, Rehoboth Beach, and Atlantic City
958 AM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In Delaware, Delaware Beaches County. In New Jersey, 
  Eastern Monmouth, Atlantic Coastal Cape May, Cape May, Coastal 
  Atlantic, and Coastal Ocean Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NJZ001-008-100300-
/O.CON.KPHI.WI.Y.0003.000000T0000Z-250110T0300Z/
Sussex-Morris-
Including the cities of Newton and Morristown
958 AM EST Thu Jan 9 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Morris and Sussex Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kruzdlo

What forecasters said that day

The local office's own words before this cold weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this cold weather advisory went out at Jan 7, 9:46 PM EST, 4 hours 37 minutes earlier.

Area forecast discussion, Jan 7, 9:46 PM EST, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
946 PM EST Tue Jan 7 2025

.SYNOPSIS...
Arctic high pressure well to our west will gradually build into our
region toward the end of the week and also weaken. An area of low
pressure is forecast to develop near the Texas Gulf coast Thursday
and track east or northeast and then exit off the Mid-Atlantic coast
during Saturday. High pressure then arrives for Sunday, followed by
a cold front early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
There have still been a few lingering gusts to 45 mph or so at
Mount Pocono, but they have not been widespread, and have not
been frequent, so will not re-issue a Wind Advisory. Breezy and
cold otherwise tonight.

An expansive upper level trough remains over the North
Atlantic. This will result in a period of below normal
temperatures through most of the week. A series of shortwaves
will swing around the base of the trough, which will bring some
cloud cover over through Wednesday, but not expecting any
precipitation.

Temperatures remain rather cold. Lows tonight will drop into
the 10s tonight, though wind chills look to be in the single
digits, with values below zero in the Poconos. Wednesday does
not get much better. Highs will struggle to get out of the 20s,
with wind chills in teens.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
The very cold and windy conditions continue, although the winds
ease on Friday.

An upper-level trough is forecast to amplify into the East
Wednesday night into Thursday as a strong shortwave drops
southeastward from the Great Lakes region. This feature is
forecast to cross our area Thursday morning dry, however it will
continue to keep the pressure gradient tight across the entire
region. As the arctic air remains in place, model forecast
soundings show efficient vertical mixing especially during the
day Thursday with peak gusts in the 30-40 mph range. This wind
will continue to drive down the wind chills, however these
values or the forecast air temperatures are not quite cold
enough for any cold weather related headlines. The passage of
the trough axis may also result in added cloud cover for a time.

The cyclonic flow aloft starts to ease some Thursday night and
especially during Friday as a trough carves itself out from
south-central Canada to Texas. This sends a mid level ridge
eastbound placing surface high pressure into our area during
Friday. This will weaken the pressure gradient and therefore the
winds will not be as harsh. It will be another cold day
Thursday with temperatures forecast to hold below average. The
aformentioned upper-level trough develops surface low pressure
in the vicinity of the western Gulf coast and this then starts
to advance east to northeast during the day Friday. The ridge
axis is forecast to be crossing our area during the day Friday,
however high level moisture should start to increase the clouds
into our region especially during Friday afternoon.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Summary...The colder pattern continues. There is the potential for a
winter storm to track nearby to start the weekend.

Synoptic Overview...An upper-level trough is forecast to be shifting
across central into eastern Canada and extend southward across the
Great Lakes and into the Tennessee Valley. At the southwestern
extension of this trough is a strong shortwave that results in a
stronger trough across northern Mexico into Texas, and all of this
shifts eastward over the weekend. These two entities are important
as some guidance has at times phased them with an eastward extent,
resulting in a robust surface low in the vicinity of the Mid-
Atlantic region. Some other guidance, even some within different run
times, have showed less phasing which results in a weaker and more
southern track. While there is decent agreement among the guidance
that there will be a storm to start the weekend, there is a lot of
uncertainty with the details and therefore potential impacts to our
region. Once this trough departs by early next week, another one may
arrive from the west during early next week.

For Friday night and Saturday...A strong upper-level trough is
forecast to be sliding across south-central Canada to start
Saturday, however this trough has energy trailing back into the
southern Plains to northern Mexico. As this shifts eastward,
potentially strong energy and upper-level flow may result in the
trough becoming negatively tilted as it slides across the Northeast
and Mid-Atlantic or moreso once off the coast. This will drive
surface low pressure from the western Gulf coast east or
northeastward through Saturday. The track looks to be to our south
and east, however the exact track details will highly depend on the
strength of the upper-level trough and whether or not trailing
southern energy phases into it northward. If a full phase occurs
prior to the East Coast, then a significant storm would increase,
however the flow may be on the faster side which keeps from a full
phase from happening or it occurs to late. This would result in a
slower strengthening surface low as it slides by our region. The
overall ensemble guidance points to a storm, however the impacts on
our region will depend on the track as the timing of the features
aloft will be key. There is enough of a consensus though to raise
PoPs into the low likely range for much of our region late Friday
night and the first part of Saturday. The timing however does differ
some with some guidance slower than others. As of now, the air mass
looks cold enough to result in snow as the precipitation type,
however this will depend on the track as a more northward shift (or
tucked in surface low) could bring in some warming especially closer
to the coast.

For Sunday...The upper-level trough is currently forecast to be well
to our northeast to start Sunday with the flow aloft already more
zonal. Another trough may amplify into the Plains with a ridge
building some downstream. This will result in surface high pressure
building into our area during Sunday. A dry but cold day is
forecast, although some lake effect may try and toss some snow
showers or flurries closer to the Pocono region.

For Monday and Tuesday...As the Plains upper-level trough moves
across the Midwest, Great Lakes and adjacent Canada, one or more
cold fronts may approach or arrive into our region during early next
week. As of now, these look to be on the weak side with the
northward return of Gulf of Mexico moisture lacking. As a result,
currently have a dry forecast for both days with temperatures near
average.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR. NW winds around 15 kt with 20 to 25 kt gusts.
High confidence.

Wednesday...VFR. Northwest winds 10-15 kt with gusts 20-30 kt,
slightly less than today. High confidence.

Outlook...

Wednesday night and Thursday...VFR. Northwest wind gusts 25-35
knots, especially during the day Thursday.

Friday and Saturday...Sub-VFR conditions may develop late Friday
night and Saturday along with the potential for a period of snow.

Sunday...VFR.

&&

.MARINE...
Gale Warning in effect through Wednesday for NW winds gusting 35
to 40 kt. Seas 4 to 7 feet.

With strong winds, cold temperatures, and higher seas, some light
freezing spray is possible through Wednesday.

Outlook...

Wednesday night and Thursday...Small Craft Advisory conditions
likely. Northwest winds increase later Wednesday night and Thursday
with gale force gusts looking probable. Given the cold air, strong
winds and cooling ocean water temperatures, light freezing spray is
possible.

Friday...Low-end gale force wind gusts possible to start, otherwise
Small Craft Advisory conditions which then diminish by evening.
Light freezing spray possible especially in the morning.

Saturday...Small Craft Advisory conditions may develop.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 PM EST Wednesday for ANZ430-431-450>455.

&&

SYNOPSIS...Gorse
NEAR TERM...Hoeflich/MPS
SHORT TERM...Gorse
LONG TERM...Gorse
AVIATION...Gorse/Hoeflich/MPS
MARINE...Gorse/Hoeflich

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 2:57 PM ESTWind AdvisoryPHICarbon, Monroe34 hr

Nearby

Cold Weather Advisories in Pennsylvania, 2025Every cold weather advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.